# SDR AMWA078434

- Difficulty date: July 14, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 23,700 hours, 33,840 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Condition: Worn
- Location: Mlg
- Part time: 23,700 hours, 33,840 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION CREW OBSERVED THE GEAR TRANSIT LIGHT WOULD NOT GO OUT.  CREW ACCOMPLISHED REQUIRED PROCEDURES AND LANDED SAFELY WITH NO FURTHER INCIDENT. MAINTENANCE WAS CALLED AND REMOVED AND REPLACED LT. MAIN GEAR ACTUATOR, THE (CR110) DIODE, LOWER LEGEND GEAR DOWN INDICATORS. WORK DONE IAW BMM 20-13-00, BMM 32-30-10, BMM 32-60-02, BMM 32-60-05
